# SDR WIB2001F00001

- Difficulty date: October 15, 2001
- Submitted: December 14, 2001
- Operation: Air carrier
- Aircraft: N5VG
- Make and model: Lear 31
- Aircraft serial: 014
- Engine: Garrtt TFE731*
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat
- Part number: 3A0350005015
- Part serial: 13226
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BACKPLATE OF SEAT IS CRACKED AT THREE OF THE FOUR CORNERS OF THE HOLE WHERE THE SHOULDER STRAP INERTIA REEL MOUNTS.  FOUND DURING INSPECTION.
